# SDR AALA202412137029

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 26,343 hours, 12,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN EMERGENCY CEILING LIGHT INOP BY EXIT HATCHES. MAINTENANCE RE-LAMP MID CABIN EMERGENCY CEILING LIGHT IAW AMM 33-51-11.
